# SDR DALA2018041702610

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN  INTERCOSTAL IS CRACKED IN THE AFT CARGO BAY CEILING AREA BETWEEN BS 1420-1440 AT APPROX. RBL 7.55. ACCOMPLISHED REPAIR ON INTERCOSTAL UPPER CHORD IN AFT CARGO COMPARTMENT CEILING AREA BETWEEN STA. 1420-1440 AT APPROX. RBL 7.55 IAW B757-200 SRM 53-60-51 REPAIR 1 FIG. 201.
